MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 97401-000011
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that their device is no longer supported by physio-control and that, as a result, parts and service are not available.Physio-control recommended that the device be permanently removed from service and that a replacement unit be obtained.The device has not been returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that their monophasic device had a service wrench present on its readiness display.Additionally, an event code had been logged in the device's memory which indicated that it would not likely be able to provided defibrillation therapy if it were necessary.There was no patient use associated with the reported event.

Brand Name
LIFEPAK(R) 500 AUTOMATED EXTERNAL DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8493496
Report Number0003015876-2019-00610
Device Sequence Number1761703
Product Code MKJ
UDI-Device Identifier00721902143199
UDI-Public00721902143199
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K052057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number97401-000011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1